REAL

On the existence of periodic solutions to second order Hamiltonian systems

Ke, Xiao-Feng and Liao, Jia-Feng (2022) On the existence of periodic solutions to second order Hamiltonian systems. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (36). pp. 1-12. ISSN 1417-3875

[img]
Preview
Text
p9889.pdf

Download (444kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2023 08:48
Last Modified: 31 Jan 2023 08:48
URI: http://real.mtak.hu/id/eprint/157784

Actions (login required)

Edit Item Edit Item